# SDR UPS02M37968

- Difficulty date: March 30, 2002
- Submitted: April 3, 2002
- Operation: Air carrier
- Aircraft: N252UP
- Make and model: Doug MD-11F
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:PS5 AFTER REMOVAL OF BRACKET ASSY FWD LWD PIT CARGO DOOR, FWD BRACKET ASSY CORROSION WAS FOUND AROUND NUT PLATE WITH PAN HEAD FASTENER.  REMOVED CORROSION ON OUTER FRAME IAW EO MD11-5310-16524-A.
